Reply to this thread
Highlighted
Member
Posts: 2,223
Registered: ‎20-04-2016

Re: I can't control face colour

 

Hi Phillom

 

Thanks for posting.

 

Everyone reacts differently to Tamoxifen and some people do experience more side effects than others.

 

Although you are not going through the menopause a common side effect of tamoxifen is menopausal symptoms such as hot flushes.  Hot flushes can be a really troublesome symptom or side effect for many women. Our information about menopausal symptoms explores the range of different ways these may be managed. You may also find it helpful to post on this section of our forum  if you would like feedback from other women having a similar experience.

 

Our Someone Like Me service may also be of interest if you would like to talk to someone who has had a similar experience. Our volunteers are able to talk to you by email or telephone.

Our mobile app BECCA  may be  helpful in providing day-to-day strategies, hints and tips to help you move forward with this The easy-to-use cards give you bite-size information on everything from managing menopausal symptoms to strategies for coping with anxiety. You can download BECCA for free from Google Play and the App Store. If you don’t have a smartphone, you can use the online version.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

 

Best wishes

 

Eve

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Member
Posts: 2,223
Registered: ‎20-04-2016

Re: I can't control face colour

Hi Phillom

 

Thanks for posting

 

Unfortunately we are unable to answer your question today but will respond fully tomorrow.

 

Best wishes

 

Val

 

 Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer

 

Member
Posts: 3
Registered: ‎07-10-2018

I can't control face colour

Hi, after advice please. Since taking tamoxifen I am unable to control my nerves, when gaining the slightest attention my face burns up. Doesn't help with the first question being asked in an interview. I have been tested for menopause and I'm not going through it, do you have any advice please of how to control this or have you heard of it happening to others?